Home » Frequently asked Questions on Health » What are the withdrawal effects of paxidep?

What are the withdrawal effects of paxidep?

Q: What are the sudden withdrawal effects of paxidep CR 12.5? I was patient of panic disorder/phobia. I used to take only one tablet of paxidep at night as advised by a Psychiatrist. Recently I attended a yoga and pranayam camp for 7 days during which I was not taking this medicine. I felt much better after attending the camp. Now I am doing pranayam for the last two days at home, but my sleep is disturbed. First night I got sleep at 3 AM and next night at 4 AM. Is it due to Paxidep withdrawal?

A:Paxidep is the brand name. It contains a medicine called paroxetine. It has some very severe side effects including sleepiness. On withdrawal it causes all sorts of problems including loss of sleep. You should not worry since in due course such withdrawal symptoms will disappear. It might interest you to know that paroxetine is under investigation in advanced countries because one of its side effects (which was intentionally not disclosed by the manufacturer) was tendency on the part of patients to commit suicide. It is good that you have stopped this dangerous medicine.

RELATED FAQ

................... Advertisement ...................

   

FAQ

ASK OUR EXPERTS

Using 0 of 1024 Possible characters
Choose Topic
-------------------------------- Advertisement -----------------------------------